# SDR CA010410008

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE SIDE WINDOW SHATTERED, CREW DIVERTED AND MADE AN UNEVENTFUL LANDING. MAINTENANCE REMOVED AND REPLACED SIDE WINDOW.
